MAUDE Adverse Event Report: WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED 20MM; SET, I.V. FLUID TRANSFER

WEST PHARMACEUTICAL SERVICES AZ, INC. VIAL2BAG ADVANCED 20MM; SET, I.V. FLUID TRANSFER
Model Number 6070030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: rn was mixing ordered antibiotic and when secondary tubing was spiked into transfer device it started to leak where the clear plastic piece attaches to the white plastic piece.Medication was wasted and a new vial was prepared, and the same leaking occurred again in the same place.Ref#6070030, lot#l857.Transfer device and packaging placed in biohazard bag and put in anm mailbox in charge office.

Brand Name
VIAL2BAG ADVANCED 20MM
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMACEUTICAL SERVICES AZ, INC.
7400 e. tierra buena ln, ste 1
scottsdale AZ 85260
MDR Report Key25501211
Report Number25501211
Device Sequence Number10539354
Product Code LHI
UDI-Device Identifier10850022888011
UDI-Public(01)10850022888011
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
Report Date (Section F) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6070030
Device Catalogue Number6070030
Device Lot NumberL857
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Patient Weight121 KG
Date Report Sent to FDA06/10/2026